American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Greg Knese. A Schwarz lemma on the polydisk. Proc. Amer. Math. Soc. 135 (2007) 2759-2768. MR 2317950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yongmin Liu. Boundedness of the Bergman type operators on mixed norm spaces. Proc. Amer. Math. Soc. 130 (2002) 2363-2367. MR 1897461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Xavier Massaneda and Pascal J. Thomas. Sampling sequences for Hardy spaces of the ball. Proc. Amer. Math. Soc. 128 (2000) 837-843. MR 1646200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Filippo Bracci. Common fixed points of commuting holomorphic maps in the unit ball of $\mathbb{C}^{n}$ . Proc. Amer. Math. Soc. 127 (1999) 1133-1141. MR 1610920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chiara de Fabritiis. Commuting holomorphic functions and hyperbolic automorphisms. Proc. Amer. Math. Soc. 124 (1996) 3027-3037. MR 1371120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Beatrous. Boundary continuity of holomorphic functions in the ball . Proc. Amer. Math. Soc. 97 (1986) 23-29. MR 831380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yoshihisa Kubota. Iteration of holomorphic maps of the unit ball into itself . Proc. Amer. Math. Soc. 88 (1983) 476-480. MR 699417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Luecking. A technique for characterizing Carleson measures on Bergman spaces . Proc. Amer. Math. Soc. 87 (1983) 656-660. MR 687635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. H. Tung. Extension of Bern\v ste\u\i n's theorem . Proc. Amer. Math. Soc. 83 (1981) 103-106. MR 619992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Clinton Kolaski. An F. and M. Riesz type theorem for the unit ball in complex $N$-space . Proc. Amer. Math. Soc. 61 (1976) 19-25. MR 0442272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William W. Hastings. A Carleson measure theorem for Bergman spaces . Proc. Amer. Math. Soc. 52 (1975) 237-241. MR 0374886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1